Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Periods delayed due to missed depo shot - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   hi\
Doctor :  
how can i help u?
User :   i just got off the shot 3 months ago i had my period last month it was normail i am now 4 weeks late the home tests i take are negative am i just messed up from the shot or what
Doctor :   whats ur age?

User :   22
User :   i have a 1 year old and a 3 year old
Doctor :   what shots have u taken?

User :   depo
Doctor :  
when did u have periods in the last month?
User :   i had it on sept 9
User :   i was a week and my cycle is 28 days
Doctor :  
Doctor :   whats ur doubt now?
User :   huh
User :   doubt about what
Doctor :  
User :   my home tests are negative do u think i am just messed up
User :   from the depo
Doctor :  
depo is given every 3 months
User :   i know that
Doctor :  
User :   i stoped getting them
Doctor :  
and yes it wil be negative
User :   i should have gotten one is july
User :   but i didn't
Doctor :  
have u missed a period?

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor